# SDR DJFA2004006

- Difficulty date: June 22, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N427CW
- Make and model: Beech 400A
- Aircraft serial: RK27
- Aircraft time: 6,193 hours, 5,992 cycles
- Engine: Pwa JT15D5
- Engine time: 5,180 hours, 4,073 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Chipped
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, THE LEFT OIL PRESSURE ANNUNCIATORS WAS DROPPING.  THE ENGINE WAS SHUT DOWN IN FLIGHT. THE CAUSE WAS FOUND THAT THE OIL FILTER WAS LEAKING THIS WAS CAUSED BY A CHIPPED O-RING ON THE OIL FILTER HOUSING.
